# SDR RAIA960428

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Left
- Part time: 7,126 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7372 - LEFT ENGINE WOULD NOT MAKE TARGET TORQUE.  MX REPLACED LEFT ENGINE PERFORMED GROUND RUNS, OPERATIONAL CHECKS GOOD.  (M)
